# SDR UALA2013031301488

- Difficulty date: March 13, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 64,256 hours, 23,769 cycles
- Engine: Iae V2527A5
- System (JASC): 2312 · VHF Communications System
- Part: Audio Panel
- Part number: C12848AA01
- Part serial: 345
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY HIGH FREQUENCY RADIO (VHF) 1 INOP.  VHF 1 ALMOST UNREADABLE PROG TEXT:  - ITEM ROLLED FORWARD.  REMOVED AND REPLACED FAULTY NR 1 RMP. UNIT TEST OKAY.
